JournalsifbVol. 1 , No. 2DOI 10.4171/ifb/9

Existence for an Allen-Cahn/Cahn-Hilliard system with degenerate mobility

  • Roberta Dal Passo

    Università di Roma, Italy
  • Amy Novick-Cohen

    Technion - Israel Institute of Technology, Haifa, Israel
  • Lorenzo Giacomelli

    Università di Roma La Sapienza, Italy
Existence for an Allen-Cahn/Cahn-Hilliard system with degenerate mobility cover

Abstract

We prove existence in one space dimension of weak solutions for the Neumann problem for a degenerate parabolic system consisting of a fourth-order and a second-order equation with singular lower-order terms. This system arises in the description of phase separation and ordering in binary alloys.